On estimates for the Jacobi transform in the space $L^{p}(\mathbb{R}^{+}, J^{\alpha,\beta}(x)dx)$

  • S. El Ouadih University of Hassan II, Km 8 Route d’El Jadida B.P. 5366 Maarif Casablanca 20100, Morocco
  • R. Daher University of Hassan II, Km 8 Route d’El Jadida B.P. 5366 Maarif Casablanca 20100, Morocco
Keywords: Jacobi operator, Jacobi transform, Jacobi generalized translation, generalized modulus of continuity
Published online: 2015-12-24

Abstract


In this paper, we prove the estimates for the Jacobi transform in $L^{p}(\mathbb{R}^{+}, J^{\alpha,\beta}(x)dx)$ as applied to some classes of functions characterized by a generalized modulus of continuity.

Article metrics
PDF downloads: 114
Abstract views: 299
How to Cite
(1)
El OuadihS., Daher R. On Estimates for the Jacobi Transform in the Space $L^{p}(\mathbb{R}^{+}, J^{\alpha,\beta}(x)dx)$. Carpathian Math. Publ. 2015, 7 (2), 215-219.